# SDR DALA2021070603750

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 66,175 hours, 26,169 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1864570) DURING INSPECTION FOUND CRACKED LWR CHORD ON INBD CLOSURE RIB AT RIGHT HORIZONTAL STABILIZER AUX REAR SPAR BTW STAB STA 66 AND STAB STA 75. LWR CHORD ON INBD CLOSURE RIB AT RIGHT HORIZONTAL STABILIZER AUX REAR SPAR BTW STAB STA 66 AND STAB STATION 75 WAS REPAIRED PER ERA 592579-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND ETI-37-21-393 REV. 2.
